MathSciNet Relay Station
MathSciNet bibliographic data
MR2353961 94B27 (14G50 94B65)
Guruswami, Venkatesan; Patthak, Anindya C. Correlated algebraic-geometric codes: improved list decoding over bounded alphabets. Math. Comp. 77 (2008), no. 261, 447–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement